# SDR CALA2022041801007

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N4880
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 47,195 hours, 28,548 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C200325
- Condition: Missing
- Location: Underwing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP IS MISSING. FUEL CAP MISSING PLACED ON CDL. NO LEAKS NOTED. FUEL CAP MISSING PLACED ON CDL. NO LEAKS NOTED. DISPATCH DESK: 10   NAME: T W                  DATE: 09-FEB-22- OK TO DEFER FUEL CAP PER CDL28A. REF LP 8408523 FOR PDA INPUT.
